# SDR CALA0100039

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,738 hours, 25,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY PORTABLE EMERGENCY LIGHT INOPERATIVE.  THE FORWARD ENTRY EMERGENCY LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-53-00.
